# SDR ABXA9900015

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 591326241
- Condition: Cracked
- Location: Lt Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT PYLON UPPER ATTACH ANGLE CRACKED.  REPAIRED ATTACH ANGLE IAW DC9 SRM 54-04.
